MAUDE Adverse Event Report: MAZOR ROBOTICS LTD RENAISSANCE SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD RENAISSANCE SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number TPL0038
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.A1, a4: patient first initial is unknown.Last name initial was provided.E1: surgeon first name was unavailable.H3, h6: no parts returned for product analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure on l1 to l5 to address spondylolisthesis.It was reported that the procedure was a revision and was completed in one segment.A clamp was secured to l1, one ap and one oblique image was taken.Ten screws were planned, but only two were clinically required.The two screws were executed.The left l1 was accurate, but the right l1 was deviated.There was no patient harm reported.Additional information was received stating that no patient symptoms were experienced due to this issue.There was no delay to the procedure and trajectories were deviated less than 2mm.The cause or suspected cause of the issue was stated to be maybe due to the plan and drilling on a slope.

Brand Name
RENAISSANCE SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21446625
Report Number3005075696-2025-00221
Device Sequence Number7158717
Product Code HAW
UDI-Device Identifier07290109180267
UDI-Public07290109180267
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K152041
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0038
Device Catalogue NumberTPL0038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight77 KG